Asymptotic Least Squares Estimators for Dynamic Games


Pesendorfer, Martin ; Schmidt-Dengler, Philipp



DOI: https://doi.org/10.1111/j.1467-937X.2008.00496.x
Document Type: Article
Year of publication: 2008
The title of a journal, publication series: Review of Economic Studies
Volume: 75
Issue number: 3
Page range: 901-928
Place of publication: Oxford
Publishing house: Oxford Univ. Press
ISSN: 0034-6527 , 0034-6526
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie u. Behavioral Economics (Schmidt-Dengler 2010-14)
Subject: 330 Economics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Pesendorfer, Martin ; Schmidt-Dengler, Philipp (2008) Asymptotic Least Squares Estimators for Dynamic Games. Review of Economic Studies Oxford 75 3 901-928 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item